# SDR QXEA2013050100876

- Difficulty date: May 1, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 449.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CLIP IS CORRODED STA 449.5.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12, MATCH DRILLED NEW STRINGER CLIP ON STRINGER 24P STA 449.5 IAW SRM 51-40-07-02-01, REV 12 NOTE: STRINGER CLIP FOUND TO BE OUT OF LIMITS IAW SRM 53-30-43-00-01, REV 12.  OK TO INSTALL NEW CLIP.  INSTALLED STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.  PRIMED IAW SRM 51-25-10-02-01 AND PAINTED IAW 51-25-15-02-01, REV 12.  PRIMED AND PAINTED FASTENERS IAW  SRM 51-25-10-02-01 AND 51-25-15-02-01, REV 12 APPLIED CCP IAW AMM 51-25-01-390-801, REV 42.
